RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 2, Pages 294–298 (Mi dan44164)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Natural invariant measure for the Smale horseshoe

N. N. Chentsova

Lomonosov Moscow State University

Full text: PDF file (579 kB)

Bibliographic databases:
UDC: 519.2+517.9
Presented: А. Н. Колмогоров
Received: 05.09.1980

Citation: N. N. Chentsova, “Natural invariant measure for the Smale horseshoe”, Dokl. Akad. Nauk SSSR, 256:2 (1981), 294–298

Citation in format AMSBIB
\Bibitem{Che81}
\by N.~N.~Chentsova
\paper Natural invariant measure for the Smale horseshoe
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 2
\pages 294--298
\mathnet{http://mi.mathnet.ru/dan44164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0600950}
\zmath{https://zbmath.org/?q=an:0475.58013}


Linking options:
  • http://mi.mathnet.ru/eng/dan44164
  • http://mi.mathnet.ru/eng/dan/v256/i2/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Chentsova, “An investigation of a certain model system of quasi-stochastic relaxation oscillations”, Russian Math. Surveys, 37:5 (1982), 164–165  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. A. Sataev, “Invariant measures for hyperbolic maps with singularities”, Russian Math. Surveys, 47:1 (1992), 191–251  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:47
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020